# SDR 2003UALA00505

- Difficulty date: May 22, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED, SLAT NR 5.  MAJOR REPAIR ACCOMPLISHED.  REMOVED, REPAIRED AND REINSTALLED T/E WEDGE.
